Models for the substitution axiom of UNITY logic. / Reichwein, G.; Fiadeiro, J.L.

In: Information Processing Letters, Vol. 48, No. 4, 01.01.1993, p. 171-176.

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)171-176
Number of pages6
JournalInformation Processing Letters
Issue number4
Publication statusPublished - 1 Jan 1993
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 7190003